On covariance functions with slowly or regularly varying modulo of continuity
Artikel i vetenskaplig tidskrift, 2018

By means of Fourier transforms we show that more or less any regularly varying or slowly varying function can feature as the modulo of continuity in squared mean sense of a stationary stochastic process.

Slow variation

Covariance function

Regular variation

Extreme value theory

Modulo of continuity

Författare

Patrik Albin

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Statistics and Probability Letters

0167-7152 (ISSN)

Vol. 138 177-182

Ämneskategorier

Sannolikhetsteori och statistik

Reglerteknik

Matematisk analys

DOI

10.1016/j.spl.2018.03.005